Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
|ldg - Thu Feb 14, 2008 9:22 pm||
My boyfriend and I have been dating for about 6 months. When we first had sex we did not have any problems. But about two months into the relationship,since December, every time we have sex he breaks out in an itchy, burning, red rash that spreads. At first it took only a day or two to go away but now each time it gets worse and lasts longer. I went to the doctor and was tested for everything. There is nothing wrong with me. He has been to a doctor and allergist. The only thing they found he was allergic to was ragweed and he doesn't have any other medical problems. We are both very healty individuals. We had oral sex the other night and his tongue actually got the rash. It has effected our relationship so much we feel like we have to distance ourselves. What could the problem possibly be and are there any solutions?
|Debbie Miller, RN - Thu Feb 21, 2008 10:44 pm||
Probably the two things that come to mind first would be some type of infection that is being spread or a simple contact irritant dermatitis. The only way you can determine which is to have it checked by a doctor. He may have very sensitive skin and the friction is just irritating to him. If it is contact dermatitis, a corticosteroid cream might help.
Obviously you want a long-term solution to this. Has he used a condom? This might offer protection in more ways than one.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.